Rocky Mountain Journal of Mathematics

Periodic solution for second order damped differential equations with attractive-repulsive singularities

Zhibo Cheng and Jingli Ren

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we investigate a kind of second-order nonlinear differential equation with attractive-repulsive singularities. By applications of Green's function and Schauder's fixed point theorem, we establish the existence of a positive periodic solution for this equation.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 3 (2018), 753-768.

Dates
First available in Project Euclid: 2 August 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1533230823

Digital Object Identifier
doi:10.1216/RMJ-2018-48-3-753

Mathematical Reviews number (MathSciNet)
MR3835570

Zentralblatt MATH identifier
06917345

Subjects
Primary: 34B16: Singular nonlinear boundary value problems 34B18: Positive solutions of nonlinear boundary value problems 34C25: Periodic solutions

Keywords
Second order differential equation positive periodic solution attractive-repulsive singularities Schauder's fixed point theorem

Citation

Cheng, Zhibo; Ren, Jingli. Periodic solution for second order damped differential equations with attractive-repulsive singularities. Rocky Mountain J. Math. 48 (2018), no. 3, 753--768. doi:10.1216/RMJ-2018-48-3-753. https://projecteuclid.org/euclid.rmjm/1533230823


Export citation

References

  • M. Barbosu, V. Mioc, D. Pasca and F. Szenkovits, The two-body problem with generalized Lennard-Jones potential, J. Math. Chem. 49 (2011), 1961–1975.
  • Z. Cheng and J. Ren, Periodic and subharmonic solutions for Duffing equation with singularity, Discr. Contin. Dynam. Syst. 32 (2012), 1557–1574.
  • ––––, Studies on a damped differential equation with repulsive singularity, Math. Meth. Appl. Sci. 36 (2013), 983–992.
  • J. Chu and P. Torres, Applications of Schauder's fixed point theorem to singular differential equations, Bull. Lond. Math. Soc. 39 (2007), 653–660.
  • J. Chu, P. Torres and M. Zhang, Periodic solution of second order non-autonomous singular dynamical systems, J. Diff. Eqs. 239 (2007), 196–212.
  • A. Fonda, R. Manásevich and F. Zanolin, Subharmonics solutions for some second order differential equations with singularities, SIAM J. Math. Anal. 24 (1993), 1294–1311.
  • A.,Fonda, R.,Toader and F.,Zanolin, Periodic solutions of singular radially symmetric systems with superlinear growth, Ann.\! Mat.\! Pura Appl.\! 191 (2012), 181–204.
  • R. Hakl and P. Torres, On periodic solutions of second-order differential equations with attractive-repulsive singularities, J. Diff. Eqs. 248 (2010), 111–126.
  • A. Lazer and S. Solimini, On periodic solutions of nonlinear differential equations with singularities, Proc. Amer. Math. Soc. 99 (1987), 109–114.
  • J. Llibre and Y.M. Long, Periodic solutions for the generalized anisotropic Lennard-Jones Hamiltonian, Qual. Th. Dynam. Syst. 14 (2015), 291–311.
  • R. Ma, R. Chen and Z. He, Positive periodic solutions of second-order differential equations with weak singularities, Appl. Math. Comp. 232 (2014), 97–103.
  • S.\! Rützel, S.I. Lee and A.\! Raman, Nonlinear dynamics of atomic-force-microscope probes driven in Lennard-Jones potentials, Proc. Roy. Soc. Lond. 459 (2003), 1925–1948.
  • P. Torres, Weak singularities may help periodic solutions to exist, J. Diff. Eqs. 232 (2007), 277–284.
  • H. Wang, Positive periodic solutions of singular systems with a parameter, J. Diff. Eqs. 249 (2010), 2986–3002.
  • Y. Wang, H. Lian and W.G. Ge, Periodic solutions for a second order nonlinear functional differential equation, Appl. Math. Lett. 20 (2007), 110–115.
  • Z. Wang, Periodic solutions of Liénard equation with a singularity and a deviating argument, Nonlin. Anal. 16 (2014), 227–234.
  • Z. Wang and T. Ma, Existence and multiplicity of periodic solutions of semilinear resonant Duffing equations with singularities, Nonlin. 25 (2012), 279–307.
  • E. Zeidler, Applied functional analysis, Appl. Math. Sci. 108 (1995).